Research Repository

A weakened version of Davis-Choi-Jensen’s inequality for normalised positive linear maps

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2017) A weakened version of Davis-Choi-Jensen’s inequality for normalised positive linear maps. Proyecciones (Antofagasta), 36 (1). 81 - 94. ISSN 0716-0917

[img]
Preview
Text
art05.pdf - Published Version
Available under License Creative Commons Attribution.

Download (193kB) | Preview
Item Type: Article
Uncontrolled Keywords: operator convex function; convex function; Jensen’s type inequality; power function; logarithmic function
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 25 Feb 2018 23:00
Last Modified: 19 Aug 2019 06:50
URI: http://vuir.vu.edu.au/id/eprint/35682
DOI: https://doi.org/10.4067/S0716-09172017000100005
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar